# SDR DALA1154987107

- Difficulty date: September 16, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39091
- Aircraft time: 12,395 hours, 1,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146W6352452
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN/ STA 1802, BELOW LAP JOINT AT STR 34R/ GOUGE AND DENT REF NR 2 AT PSV.  REPAIRED PER PRI 488564-14 REV 4.
